iCliniq logo

Ask a Doctor Online Now

HomeAnswersObstetrics and Gynecologyemergency contraceptionAfter taking ECP, I am bleeding. Am I pregnant?

I took emergency contraceptive pills few days back. I am bleeding today. Am I pregnant?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At October 17, 2014
Reviewed AtFebruary 2, 2024

Patient's Query

Hi doctor,

I had my periods on the 15th of last month, and I had sex on 25th. I took emergency contraceptive pills on the 26th. I am bleeding today. Am I pregnant?

Hi,

Welcome to icliniq.com.

No, you are not pregnant. You had your emergency contraceptive pills on the 26th, so this bleeding must be withdrawal bleeding due to that drug. But if bleeding does not settle, get one ultrasound scan done and rest assured.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Kamalpreet Kaur Nagpal
Dr. Kamalpreet Kaur Nagpal

Obstetrics and Gynecology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Obstetrics and Gynecology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy